Tohoku Mathematical Journal

Fukushima type decomposition for semi-Dirichlet forms

Zhi-Ming Ma, Wei Sun, and Li-Fei Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present a Fukushima type decomposition in the setting of general quasi-regular semi-Dirichlet forms. The decomposition is then employed to give a transformation formula for martingale additive functionals. Applications of the results to some concrete examples of semi-Dirichlet forms are given at the end of the paper. We discuss also the uniqueness question about the Doob-Meyer decomposition on optional sets of interval type.

Article information

Tohoku Math. J. (2), Volume 68, Number 1 (2016), 1-27.

First available in Project Euclid: 17 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31C25: Dirichlet spaces
Secondary: 60J25: Continuous-time Markov processes on general state spaces

Fukushima type decomposition quasi-regular semi-Dirichlet forms stochastic sets of interval type transformation formula for martingale additive functionals


Ma, Zhi-Ming; Sun, Wei; Wang, Li-Fei. Fukushima type decomposition for semi-Dirichlet forms. Tohoku Math. J. (2) 68 (2016), no. 1, 1--27. doi:10.2748/tmj/1458248859.

Export citation


  • C. Z. Chen, L. Ma and W. Sun, Stochastic calculus for Markov processes associated with non-symmetric Dirichlet forms, Sci. China Math. 55 (2012), 2195–2203.
  • Z. Q. Chen, P. J. Fitzsimmons, K. Kuwae and T. S. Zhang, Stochastic calculus for symmetric Markov processes, Ann. Probab. 36 (2008), 931–970.
  • Z. Q. Chen, P.J. Fitzsimmons, M. Takeda, J. Ying and T. S. Zhang, Absolute continuity of symmetric Markov processes, Ann. Probab. 32 (2004), 2067–2098.
  • Z. Q. Chen and M. Fukushima, A localization formula in Dirichlet form theory, Proc. Amer. Math. Soc. 140 (2012), 1815–1822.
  • Z. Q. Chen and M. Fukushima, Symmetric Markov processes, time change, and boundary theory, Princeton University Press, 2012.
  • Z. Q. Chen, Z. M. Ma and M. Röckner, Quasi-homeomorphisms of Dirichlet forms, Nagoya Math. J. 136 (1994), 1–15.
  • M. Fukushima, A decomposition of additive functionals of finite energy, Nagoya Math. J. 74 (1979), 137–168.
  • M. Fukushima, Y. Oshima and M. Takeda, Dirichlet forms and symmetric Markov processes, second revised and extended edition, Walter de Gruyter, 2011.
  • M. Fukushima and T. Uemura, Jump-type Hunt processes generated by lower bounded semi-Dirichlet forms, Ann. Probab. 40 (2012), 858–889.
  • X.F. Han, Z.M. Ma and W. Sun, $h\hat{h}$-transforms of positivity preserving semigroups and associated Markov processes, Acta Math. Sin. (Engl. Ser.) 27 (2011), 369–376.
  • S. W. He, J. G. Wang and J. A. Yan, Semimartingale theory and stochastic calculus, Science Press, Beijing, 1992.
  • Z.C. Hu, Z.M. Ma and W. Sun, Extensions of Lévy-Khintchine formula and Beurling-Deny formula in semi-Dirichlet forms setting, J. Funct. Anal. 239 (2006), 179–213.
  • O. Kallenberg, Foundations of modern probability, second edition, Springer, 2002.
  • K. Kuwae, Maximum principles for subharmonic functions via local semi-Dirichlet forms, Can. J. Math. 60 (2008), 822–874.
  • K. Kuwae, Stochastic calculus over symmetric Markov processes without time reversal, Ann. Probab. 38 (2010), 1532–1569.
  • L. Ma, Z.M. Ma and W. Sun, Fukushima's decomposition for diffusions associated with semi-Dirichlet forms, Stoch. Dyn. 12 (2012), 1250003.
  • Z. M. Ma, L. Overbeck and M. Röckner, Markov processes associated with semi-Dirichlet forms, Osaka J. Math. 32 (1995), 97–119.
  • Z. M. Ma and M. Röckner, Introduction to the theory of (non-symmetric) Dirichlet forms, Springer-Verlag, 1992.
  • Z.M. Ma and M. Röckner, Markov processes associated with positivity preserving coercive forms, Can. J. Math. 47 (1995), 817–840.
  • Y. Oshima, Lecture on Dirichlet Spaces, Univ. Erlangen-Nürnberg, 1988.
  • Y. Oshima, Semi-Dirichlet forms and Markov processes, Walter de Gruyter, 2013.
  • R. L. Schilling and J. Wang, Lower bounded semi-Dirichlet forms associated with Lévy type operators, Festschrift Masatoshi Fukushima, 507–526, Interdiscip. Math. Sci. 17, World Sci. Publ., Hackensack, NJ, 2015.
  • W. Stannat, The theory of generalized Dirichlet forms and its applications in analysis and stochastics, Memoirs of the AMS, Vol. 142, No. 678, 1999.
  • W. Sun, The convergence theory of Dirichlet forms and some topics concerning generalized Dirichlet forms, Ph.D. thesis, Chinese Academy of Sciences, 1998.
  • M. Takeda and T. S. Zhang, Asymptotic properties of additive functionals of Brownian motion, Ann. Probab. 25 (1997), 940–952.
  • G. Trutnau, Stochastic calculus of generalized Dirichlet forms and applications to stochastic differential equations in infinite dimensions, Osaka J. Math. 37 (2000), 315–343.
  • T. Uemura, On multidimensional diffusion processes with jumps, Osaka J. Math. 51 (2014), 969–992.
  • L. F. Wang, Fukushima's decomposition of semi-Dirichlet forms and some related research, Ph.D. thesis, Chinese Academy of Sciences, 2013.